# SDR CA080424005

- Difficulty date: April 23, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,602 hours
- Engine: Pwa PW535A
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90591507
- Condition: Defective
- Location: Lt Engine
- Part time: 1,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP OF THE ENGINE, THE LT ENG OB IGNITER LEAD WAS FOUND DEFECTIVE. UPON REMOVAL OF IGNITER FROM LEAD, FOUND THE LEAD`S CENTER ELECTRICAL POST LOOSE AT IGNITER END.  APPROX ONE INCH OF THE CENTER POST OF LEAD FEEL OUT WITH CERAMIC INSULATOR AND NOTED BURNING MARKS AROUND WHERE THE CENTER CORE HAD BROKEN AWAY.  LEAD REPLACED WITH NEW UNIT. (TC NR 20080424005)
